Coupled Coincidence Points of Mappings in Ordered Partial Metric Spaces
Zorana Golubović,
Zoran Kadelburg and
Stojan Radenović
Abstract and Applied Analysis, 2012, vol. 2012, 1-18
Abstract:
New coupled coincidence point and coupled fixed point results in ordered partial metric spaces under the contractive conditions of Geraghty, Rakotch, and Branciari types are obtained. Examples show that these results are distinct from the known ones.
Date: 2012
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/192581.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/192581.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:192581
DOI: 10.1155/2012/192581
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().